# SDR SWAA2025022597751

- Difficulty date: February 19, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 61,714 hours, 37,016 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AND AIRFRAME SIDE ASSIST HANDLES NEED SECURED <[01]. SECURED R1 DOOR AND AIRFRAME SIDE ASSIST HANDLES IAW B737-700 AMM 52-11-31-400-802-NG (TOOL# T-0070023-0003);[02] SECURED R1 DOOR AND AIRFRAME SIDE ASSIST HANDLES IAW B737-700 AMM 52-11-31-400-802-NG (TOOL# T-0070023-0003).
